# SDR 7AHR201205252210

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: General aviation
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 67,719 hours, 69,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 907 S26l
- Part time: 67,719 hours, 69,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE AT STA 907 AT STRINGER 26L.  FOUND STRINGER SPLICE TO BE EXFOLIATED OUT OF LIMITS.  REMOVED STRINGER SPLICE IAW  SRM 51-30-2.  FABRICATED STRINGER SPLICE FILLER MATERIAL IAW SRM 53-10-3 AND INSTALLED REPAIR PARTS IAW SRM 51-30-2.
